# SDR ASOA200801722

- Difficulty date: December 21, 2008
- Submitted: December 30, 2008
- Operation: Air carrier
- Aircraft: N355CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10067
- Aircraft time: 16,088 hours, 11,653 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Damaged
- Stage of operation: AP
- How discovered: O
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

BIRDSTRIKE ON FINAL APPROACH, EMERGENCY DECLARED.
